# SDR IXXA0200068O

- Difficulty date: September 12, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 88,549 hours, 28,693 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 88,549 hours, 28,693 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF FROM BRO, THE LANDING GEAR DOOR NOT LATCHED LIGHT REMAINED ILLUMINATED FOLLOWING LANDING GEAR RETRACTION.  THE FLIGHT CREW CYCLED THE GEAR AND THE LIGHT EXTINGUISHED.  THE FLIGHT CONTINUED TO MEM FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT AND PERFORMED OPERATIONAL CHECKS WITH NO DEFECTS NOTED IN ACCORDANCE WITH THE DOUGLAS MAINTENANCE MANUAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
